# SDR AALA20030306

- Difficulty date: March 10, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N1426A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11411
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1461 - EN ROUTE DCA-ORD, EXPERIENCED LOSS OF NR 1 HYDRAULIC SYSTEM FLUID IN FLIGHT.  COMPLIED WITH ALL RELEVANT EMERGENCY PROCEDURES.  GEAR WAS EXTENDED USING ALTERNATE LANDING GEAR CONTROL.  LANDED DTW WITHOUT INCIDENT.  REPLACED O-RING ON NR 1 HYDRAULIC PUMP FOR NR 2 ENGINE PRESSURE LINE.  BAD O-RING.  PERFORMED OPERATIONAL AND LEAK CHECK.  OPERATIONS AND LEAK CHECK GOOD. RESERVICED NR 1 HYDRAULIC SYSTEM.  PERFORMED MAIN LANDING GEAR SELECTOR VALVE RESET PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
